# SDR MASA98010

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219YV
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 10151407611
- Condition: Lack Of Lube
- Location: Airstair Door
- Component: 1294000321
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTJ/DEN - IN DEN PILOT REPORTED THE PASSENGER DOOR WAS STIFF AND HARD TO OPEN.  DEN MAINTENANCE LUBRICATED THE DOOR HANDLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
